- A discontinuous Colombeau differential calculus
J Aragona, R Fernandez, SO Juriaans
Monatshefte fr Mathematik 144, 13-29 2005
Citations: 57
- Some structural properties of the topological ring of Colombeau's generalized numbers
J Aragona, SO Juriaans
Taylor & Francis Group 29 (5), 2201-2230 2001
Citations: 54
- Algebraic and geometric theory of the topological ring of Colombeau generalized functions
J Aragona, SO Juriaans, ORB Oliveira, D Scarpalezos
Proceedings of the Edinburgh Mathematical Society 51 (3), 545-564 2008
Citations: 47
- Finite subgroups in integral group rings
MA Dokuchaev, SO Juriaans
Canadian Journal of Mathematics 48 (6), 1170-1179 1996
Citations: 43
- Natural topologies on Colombeau algebras
J Aragona, R Fernandez, SO Juriaans
2009
Citations: 35
- Differential calculus and integration of generalized functions over membranes
J Aragona, R Fernandez, SO Juriaans, M Oberguggenberger
Monatshefte fr Mathematik 166, 1-18 2012
Citations: 33
- Automorphisms of finite groups
SO Juriaans, JM De Miranda, JR Robrio
Communications in Algebra 32 (5), 1705-1714 2004
Citations: 33
- Integral group rings of Frobenius groups and the conjectures of HJ Zassenhaus
MA Dokuchaev, SO Juriaans, C Polcino Milies
Communications in Algebra 25 (7), 2311-2325 1997
Citations: 29
- On the normalizer problem
E Jespers, SO Juriaans, JM De Miranda, JR Rogrio
Journal of Algebra 247 (1), 24-36 2002
Citations: 26
- Hyperbolic unit groups
S Juriaans, I Passi, D Prasad
Proceedings of the American Mathematical Society 133 (2), 415-423 2005
Citations: 24
- Generalized solutions of a nonlinear parabolic equation with generalized functions as initial data
J Aragona, ARG Garcia, SO Juriaans
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5187-5207 2009
Citations: 21
- Algebraic theory of Colombeauʼs generalized numbers
J Aragona, ARG Garcia, SO Juriaans
Journal of Algebra 384, 194-211 2013
Citations: 18
- The sharp topology on the full Colombeau algebra of generalized functions
J Aragona, R Fernandez, SO Juriaans
Integral Transforms and Special Functions 17 (2-3), 165-170 2006
Citations: 18
- Units of integral group rings of Frobenius groups
CP Milies, SO Juriaans
Walter de Gruyter GmbH & Co. KG 3 (3), 277-284 2000
Citations: 18
- Nonlinear generalized functions and jump conditions for a standard one pressure liquid–gas model
J Aragona, JF Colombeau, SO Juriaans
Journal of Mathematical analysis and Applications 418 (2), 964-977 2014
Citations: 16
- Hyperbolic unit groups and quaternion algebras
SO Juriaans, IBS Passi, AC Souza Filho
Proceedings-Mathematical Sciences 119 (1), 9-22 2009
Citations: 14
- On hypercentral units in integral group rings
M Hertweck, E Iwaki, E Jespers, SO Juriaans
De Gruyter 10 (4), 477-504 2007
Citations: 14
- Isomorphisms of integral group rings of infinite groups
E Jespers, SO Juriaans
Journal of Algebra 223 (1), 171-189 2000
Citations: 14
- The origin of felsic microgranitoid enclaves: Insights from plagioclase crystal size distributions and thermodynamic models
A Alves, G de Souza Pereira, V de Assis Janasi, M Higgins, LA Polo, ...
Lithos 239, 33-44 2015
Citations: 13
- From the Poincar theorem to generators of the unit group of integral group rings of finite groups
E Jespers, S Juriaans, A Kiefer, A de A e Silva, A Souza Filho
Mathematics of Computation 84 (293), 1489-1520 2015
Citations: 12